# SDR UPS04242900

- Difficulty date: August 13, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Engine: Rroyce TAY65154
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE, COCKPIT DOOR. TURNED BATTERY SWITCH ON PLACED EMERGENCY LIGHT SWITCH TO ARMED, LIGHT  CHECKS GOOD.
